# SDR UPS06847655

- Difficulty date: August 1, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1766 L11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PRESSURE BULKHEAD CRACKED AT STA 1766 RBL 34 L11R     CUT OUT DAMAGED AREA AT AFT PRESS BULKHEAD IAW SRM 53-2-5 FIG 14A.  FABRICATED AND INSTALLED -9, -11,-13 AND -19 FILLERS,-15 AND -17 DOUBLERS AT STA 1766 RBL 34 L11R IAW SRM 53-2-5 FIG 14A.
